Publications

Journal Articles

  1. & A Strong Limit Theorem for Two-Time-Scale Fucntional Stochastic Differential Equations.
  2. & Stability in distribution of Markov-modulated stochastic differential delay equations with reflection. Stochastic Models 32(3), 392-413.
  3. & Tamed EM scheme of neutral stochastic differential delay equations. Journal of Computational and Applied Mathematics 326, 337-357.
  4. & Lyapunov exponents of PDEs driven by fractional noise with Markovian switching. Statistics & Probability Letters 110, 39-50.
  5. & Stochastic delay differential equations with jump reflection: invariant measure.. Stochastics 88(6), 841-863.
  6. & Approximation of Invariant Measures for Regime-switching Diffusions. Potential Analysis 44(4), 707-727.
  7. & Existence and Uniqueness for a Class of Stochastic Time Fractional Space Pseudo-Differential Equations. Fractional Calculus and Applied Analysis 19(1), 56-68.
  8. & Two-time-scale stochastic partial differential equations driven by alpha-stable noise: averaging principles. Bernoulli 23(1), 645-669.
  9. & Hypercontractivity for functional stochastic differential equations. Stochastic Processes and their Applications 125(9), 3636-3656.
  10. & Transportation-cost inequalities for diffusions with jumps and its application to regime-switching processes. Journal of Mathematical Analysis and Applications 425(2), 632-654.
  11. & Large deviations for neutral functional SDEs with jumps. Stochastics An International Journal of Probability and Stochastic Processes 87(1), 48-70.
  12. & Approximate controllability of impulsive fractional stochastic differential equations with state-dependent delay. Advances in Difference Equations 2015(1), 91
  13. & Exponential stability of the exact solutions and EM approximations to neutral SDDEs with Markov switching. Journal of Computational and Applied Mathematics 285, 230-242.
  14. & Hypercontractivity for functional stochastic partial differential equations. Electronic Journal of Probability 20(0)
  15. & Blow-up for Stochastic Reaction-Diffusion Equations with Jumps. Journal of Theoretical Probability
  16. & Ergodicity for functional stochastic differential equations and applications. Nonlinear Analysis: Theory, Methods & Applications 98, 66-82.
  17. & Numerical approximation of stationary distributions for stochastic partial differential equations. Journal of Applied Probability 51(3), 858-873.
  18. & Exponential ergodicity for retarded stochastic differential equations. Applicable Analysis 93(11), 2330-2349.
  19. & Numerical analysis for neutral SPDEs driven by α-stable processes. Infinite Dimensional Analysis, Quantum Probability and Related Topics 17(04), 1450031
  20. & ON THE EXPONENTIAL STABILITY OF SWITCHING-DIFFUSION PROCESSES WITH JUMPS. QUARTERLY OF APPLIED MATHEMATICS LXXI(2), 311-329.
  21. & Convergence rate of EM scheme for SDDEs. Proceedings of the American Mathematical Society 141(9), 3231-3243.
  22. & Razumikhin-Type Theorems on Exponential Stability of SDDEs Containing Singularly Perturbed Random Processes. Abstract and Applied Analysis 2013, 1-12.
  23. & Long-term behavior of stochastic interest rate models with jumps and memory. Insurance: Mathematics and Economics 53(1), 266-272.
  24. & Transportation Cost Inequalities for Neutral Functional Stochastic Equations. Zeitschrift für Analysis und ihre Anwendungen 32(4), 457-475.
  25. & DERIVATIVE FORMULA AND HARNACK INEQUALITY FOR DEGENERATE FUNCTIONAL SDEs. Stochastics and Dynamics 13(01), 1250013
  26. & Bismut formulae and applications for functional SPDEs. Bulletin des Sciences Mathématiques 137(4), 509-522.
  27. & Lyapunov exponents of hybrid stochastic heat equations. Systems & Control Letters 61(1), 165-172.
  28. & On an equation being a fractional differential equation with respect to time and a pseudo-differential equation with respect to space related to Lévy-type processes. Fractional Calculus and Applied Analysis 15(1)
  29. & Stabilization of Partial Differential Equations by Lévy Noise. Stochastic Analysis and Applications 30(2), 354-374.
  30. & Stabilization of Partial Differential Equations by Lévy Noise. Stochastic Analysis and Applications 30(2), 354-374.
  31. & Harnack inequalities for stochastic (functional) differential equations with non-Lipschitzian coefficients. Electronic Journal of Probability 17(0)
  32. & Harnack inequalities for functional SDEs with multiplicative noise and applications. Stochastic Processes and their Applications 121(11), 2692-2710.
  33. & Comparison Theorem for Stochastic Differential Delay Equations with Jumps. Acta Applicandae Mathematicae 116(2), 119-132.
  34. & Almost Sure Asymptotic Stability of Stochastic Partial Differential Equations with Jumps. SIAM Journal on Control and Optimization 49(2), 771-787.
  35. & Comparison Theorem for Stochastic Differential Delay Equations with Jumps. Acta Applicandae Mathematicae 116(2), 119-132.
  36. & Almost Sure Asymptotic Stability of Stochastic Partial Differential Equations with Jumps. SIAM Journal on Control and Optimization 49(2), 771-787.
  37. & Convergence rate of numerical solutions to SFDEs with jumps. Journal of Computational and Applied Mathematics 236(2), 119-131.
  38. & A note on stability in distribution of Markov-modulated stochastic differential equations with reflection. Computers & Mathematics with Applications 61(10), 3010-3016.
  39. & Competitive Lotka–Volterra population dynamics with jumps. Nonlinear Analysis: Theory, Methods & Applications 74(17), 6601-6616.
  40. & Exponential stability of energy solutions to stochastic partial differential equations with variable delays and jumps. Journal of Mathematical Analysis and Applications 366(1), 44-54.
  41. & Stability of hybrid stochastic delay systems whose discrete components have a large state space: A two-time-scale approach. Journal of Mathematical Analysis and Applications 368(1), 103-119.
  42. & Poincaré Inequality on the Path Space of Poisson Point Processes. Journal of Theoretical Probability 23(3), 824-833.
  43. & Stability in distribution of mild solutions to stochastic partial differential equations. Proceedings of the American Mathematical Society 138(06), 2169-2180.
  44. & Stability of Stochastic Delay Hybrid Systems with Jumps. European Journal of Control 16(6), 595-608.
  45. & Approximation Methods for Hybrid Diffusion Systems with State-Dependent Switching Processes: Numerical Algorithms and Existence and Uniqueness of Solutions. SIAM Journal on Mathematical Analysis 41(6), 2335-2352.
  46. & Stochastic hybrid delay population dynamics: Well-posed models and extinction. Journal of Biological Dynamics 3(1), 1-21.
  47. & Numerical Solutions of Stochastic Differential Delay Equations with Jumps. Stochastic Analysis and Applications 27(4), 825-853.
  48. & Stochastic differential delay equations with jumps, under nonlinear growth condition. Stochastics An International Journal of Probability and Stochastic Processes 81(6), 571-588.
  49. & Stability in distribution of neutral stochastic differential delay equations with Markovian switching. Statistics & Probability Letters 79(15), 1663-1673.
  50. & Stability in distribution of mild solutions to stochastic partial differential delay equations with jumps. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 465(2107), 2111-2134.
  51. & Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching. Stochastic Processes and their Applications 118(8), 1385-1406.
  52. & Comparison theorem of one-dimensional stochastic hybrid delay systems. Systems & Control Letters 57(1), 56-63.
  53. & A Note on the Rate of Convergence of the Euler–Maruyama Method for Stochastic Differential Equations. Stochastic Analysis and Applications 26(2), 325-333.
  54. Preserving exponential mean-square stability in the simulation of hybrid stochastic differential equations. Numerische Mathematik 108(2), 2063-2077.
  55. & Almost Sure and Moment Exponential Stability in the Numerical Simulation of Stochastic Differential Equations. SIAM Journal on Numerical Analysis 45(2), 592-609.
  56. & Stabilization and destabilization of hybrid systems of stochastic differential equations. Automatica 43(2), 264-273.
  57. A note on numerical solutions of stochastic functional differential equations with Markovian switching.. Functional Differential Equations 14, 161-172.
  58. Convergence of the Euler-Maruyama Method for Stochastic Differential Equations with Respect to Semimartingales. Applied Mathematical Sciences 1(42), 2063-2077.
  59. & Attraction and Stochastic Asymptotic Stability and Boundedness of Stochastic Functional Differential Equations with Respect to Semimartingales. Stochastic Analysis and Applications 24(6), 1169-1184.
  60. & Euler-Maruyama approximations in mean-reverting stochastic volatility model under regime-switching. Journal of Applied Mathematics and Stochastic Analysis 2006, 1-20.
  61. & Approximate solutions of stochastic differential delay equations with Markovian switching. Journal of Computational and Applied Mathematics 194(2), 207-226.
  62. & Asymptotic Stability and Boundedness of Delay Switching Diffusions. IEEE Transactions on Automatic Control 51(1), 171-175.
  63. On the exponential stability of switching diffusion processes. IEEE Transactions on Automatic Control 50(9), 1422-1426.
  64. Stability in Terms of Two Measures for Stochastic Differential Equations with Markovian Switching. Stochastic Analysis and Applications 23(6), 1259-1276.
  65. & Stabilization of a class of stochastic differential equations with Markovian switching. Systems & Control Letters 54(9), 819-833.
  66. & Stochastic differential delay equations of population dynamics. Journal of Mathematical Analysis and Applications 304(1), 296-320.
  67. & Stationary distributions of Euler–Maruyama-type stochastic difference equations with Markovian switching and their convergence. Journal of Difference Equations and Applications 11(1), 29-48.
  68. & Numerical method for stationary distribution of stochastic differential equations with Markovian switching. Journal of Computational and Applied Mathematics 174(1), 1-27.
  69. & Robust stability and controllability of stochastic differential delay equations with Markovian switching. Automatica 40(3), 343-354.
  70. & Stability in Distribution of Numerical Solutions for Stochastic Differential Equations. Stochastic Analysis and Applications 22(5), 1133-1150.
  71. & Convergence of the Euler–Maruyama method for stochastic differential equations with Markovian switching. Mathematics and Computers in Simulation 64(2), 223-235.
  72. Stability in terms of two measures for stochastic differential equations with Markovian Switching. Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis 10(6), 895-910.
  73. & Stability in distribution of stochastic differential delay equations with Markovian switching. Systems & Control Letters 50(3), 195-207.
  74. & Asymptotic stability in distribution of stochastic differential equations with Markovian switching. Stochastic Processes and their Applications 103(2), 277-291.
  75. & Asymptotic Stability and Boundedness of Stochastic Differential Equations with Respect to Semimartingales. Stochastic Analysis and Applications 21(3), 737-751.
  76. & Transient Distribution of the Length ofGI/G/NQueueing Systems. Stochastic Analysis and Applications 21(3), 567-592.